# SDR SWAA2020092116345

- Difficulty date: September 16, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 27,497 hours, 12,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FWD CABIN RT SIDE EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK M1676, PER AMM 33-51-06.
